Extension of Positive currents with Special Properties of Monge-Ampere Operators
2013 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 113, no 1, 108-127 p.Article in journal (Refereed) Published
This paper deals with the extension of positive currents across different types of sets. For closed complete pluripolar obstacles, we show the existence of such extensions. To do so, further Hausdorff dimension conditions are required. Moreover, we study the case when these obstacles are zero sets of strictly $k$-convex functions.
Place, publisher, year, edition, pages
2013. Vol. 113, no 1, 108-127 p.
Closed positive currents, pluripolar sets, plurisubharmonic functions, plurisubharmonic currents, strictly k-convex functions
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-70839ISI: 000325836900007OAI: oai:DiVA.org:su-70839DiVA: diva2:482886